# SDR ABXA9700096

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 39248361
- Condition: Damaged
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, THE FUSELAGE FRAME AT STATION 870 AT LONGERON 5 RT HAD MISSING FASTENERS AND DOUBLE DRILLED HOLES.  THE FRAME WAS REPAIRED IAW REA D953-15220-MR.
